# SDR UPS07449462

- Difficulty date: February 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380 S14-15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 380 STR 14-15L FRAME FWD FACE FOUND CRACK.  CRACK LENGTH 1 INCH.  M/D BS 380 STR 14-15L FRAME FWD FACE REPAIRED AS PER RS R53-10-35758.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-10-35758 AND UPS EO B747-5310-26303.
